MAUDE Adverse Event Report: RICHARD WOLF GMBH PANOVIEW; TELESCOPE 30° Ø 2.7MM SL 310MM

RICHARD WOLF GMBH PANOVIEW; TELESCOPE 30° Ø 2.7MM SL 310MM
Model Number 8974402
Medical Device Problem Codes Moisture or Humidity Problem (2986); Optical Obstruction (3002)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
The user facility representative reported regarding telescope 30° ø 2.7mm sl 310mm, part # 8974402, sn.(b)(4)."the scope was unclear during a procedure and could not see, so the dr.Stopped the procedure".Additional information was received from the user facility representative on january 27, 2023.According to the received information, the scheduled procedure was not completed, the user stopped the procedure due to image loss.A follow-up procedure is necessary to complete the planned treatment.
 
Additional Manufacturer Narrative
During the inspection of the telescope 30° ø 2.7mm sl 310mm, part # 8974402, sn.(b)(4) by richard wolf medical instruments corporation in accordance with the test instructions, it was confirmed that the scope received had an unclear image.Additionally the scope housing was bent and with broken lenses.Also, there was moisture in the optic system.According to the findings, it is a potential handling problem at the user side.The telescope 30° ø 2.7mm sl 310mm, part # 8974402, was manufactured on 01/feb/2019.An analysis of the production records shows no abnormalities found during manufacturing.The device was returned for repair on 05/dec/2022 and found that fibers are broken and scope housing leaks.Thus, creating moisture inside the optics.The instructions for use, ga-s001 / en-us / 2017-03 v3.0 / eco 2016-0136 contains several descriptions of visual and functional checks which serve to detect faults prior to use on patient in sections 8: visual and function check, as well as caution note about the image quality in section 7.2.3 "check the image quality of the endoscope before use".The subject issue of bad image quality is present in the risk management file a1 - reusable rigid telescopes with and without working channel, rev.05.The overall probability of occurrence for this issue remains at previously defined levels and overall risk of the device remains in the acceptable category.

Brand Name
PANOVIEW
Common Device Name
TELESCOPE 30° Ø 2.7MM SL 310MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
MDR Report Key16409159
Report Number1418479-2023-00002
Device Sequence Number6142110
Product Code FJL
UDI-Device Identifier04055207023600
UDI-Public04055207023600
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/21/2023
Report Date (Section F) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8974402
Device Catalogue Number8974.402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2023
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/27/2023
Device Age4 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer02/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/21/2023